| Model Number |
02.07.0035RP |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580)
| Date of Event |
09/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 september 2022: lot 1910555: 240 items manufactured and released on 05-feb-2020.Expiration date: 2025-01-18.No anomalies found related to the problem.Since release to date, 236 items of the same lot have been sold with another similar reported event received in the period of review.
Event or Problem Description
At about 2 years from primary surgery, the surgeon revised the patient's patella implant for patella loosening.The surgery was completed successfully.